Generalization of the Darcy law for unsteady filtration regimes
Doklady Akademii Nauk, Tome 313 (1990) no. 1, pp. 31-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_1_a6,
author = {O. Yu. Dinariev and O. V. Nikolaev},
title = {Generalization of the {Darcy} law for unsteady filtration regimes},
journal = {Doklady Akademii Nauk},
pages = {31--36},
year = {1990},
volume = {313},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_1_a6/}
}
O. Yu. Dinariev; O. V. Nikolaev. Generalization of the Darcy law for unsteady filtration regimes. Doklady Akademii Nauk, Tome 313 (1990) no. 1, pp. 31-36. http://geodesic.mathdoc.fr/item/DAN_1990_313_1_a6/